# SDR UALA2011053102640

- Difficulty date: May 29, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 50,338 hours, 6,131 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 80603
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LWR AISLE LIGHT BETWEEN DR 5L AND 5 RT INOP.  RT REPAIRED BROKEN FEEDER CABLE, LT SIDE INSTALLED NEW EMERGENCY LIGHT FEEDER CABLE, ALL CHECKS NORMAL.
